MathSciNet Relay Station
MathSciNet bibliographic data
MR2103213 05E05 (05E15 06A07 06A11 06A15 16W30)
Aguiar, Marcelo; Sottile, Frank Structure of the Malvenuto-Reutenauer Hopf algebra of permutations. Adv. Math. 191 (2005), no. 2, 225–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement